RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2016, Volume 471, Number 6, Pages 640–644 (Mi dan25562)  

Continued Rational Fractions in Hyperelliptic Fields and the Mumford Representation

V. P. Platonov, V. S. Zhgoon, G. V. Fedorov

Scientific Research Institute of System Analysis, Russian Academy of Sciences, Nakhimovskii pr. 36, korp. 1, Moscow, 117218 Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-10111
This work was supported by the Russian Science Foundation, project no. 16-11-10111.


DOI: https://doi.org/10.7868/S0869565216360056


English version:
Doklady Mathematics, 2016, 94:3, 692–696

Bibliographic databases:

Document Type: Article
Received: 09.08.2016

Linking options:
  • http://mi.mathnet.ru/eng/dan25562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018